The London equations in Riemann space
Doklady Akademii Nauk, Tome 228 (1976) no. 3, pp. 576-578
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_3_a15,
author = {I. S. Minasyan},
title = {The {London} equations in {Riemann} space},
journal = {Doklady Akademii Nauk},
pages = {576--578},
year = {1976},
volume = {228},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_3_a15/}
}
I. S. Minasyan. The London equations in Riemann space. Doklady Akademii Nauk, Tome 228 (1976) no. 3, pp. 576-578. http://geodesic.mathdoc.fr/item/DAN_1976_228_3_a15/